Bulletin of the American Mathematical Society

A note on finite abelian groups

L. J. Paige

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 590-593.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510800

Mathematical Reviews number (MathSciNet)
MR0020990

Zentralblatt MATH identifier
0033.15101

Citation

Paige, L. J. A note on finite abelian groups. Bull. Amer. Math. Soc. 53 (1947), no. 6, 590--593. http://projecteuclid.org/euclid.bams/1183510800.


Export citation